Far Eastern Mathematical Journal

To content of the issue


Convergence to limit distributions in models of growing random networks


Tsitsiashvili G. Sh., Osipova M.A.

2014, issue 1, Ñ. 100-108


Abstract
Asymptotics of differences between limit and prelimit node degree distributions in models of growing random networks are constructed. The rates of convergence, up to logarithmic factors, have power estimates.

Keywords:
growing random networks, asymptotic of rate of convergence, limit distributions

Download the article (PDF-file)

References

[1] L. A. Barabasi, R. Albert, “Emergence of scaling in random networks”, Science, 286 (1999), 509–512.
[2] S. N. Dorogovtsev, J. F. Mendes, “Evolution of Networks”, Adv. Phys., 51:4 (2002), 1079–1187.
[3] S. L. Ginzburg, “Vliianie struktury slozhnoi seti na svoistva dinamicheskikh protsessov na nei”, Pis'ma v ZhETF, 90:12 (2009), 873–878.
[4] I. A. I.A. Evin, “Vvedenie v teoriiu slozhnykh setei”, Komp'iuternye issledovaniia i modelirovanie, 2:2 (2010), 121–141.
[5] A. M. Raigorodskii, “Modeli sluchainykh grafov i ikh primenenie”, Trudy MFTI, 2:4 (2010), 130–140.

To content of the issue